Alert archive / Alabama / Flash Flood Warnings in 2024
Flash Flood Warning 97, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Sep 25, 2024, 4:49 PM CDT for Henry County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2024, 4:49 PM CDT (21:49 UTC)
- Expired
- Sep 25, 2024, 8:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Henry County, AL
The radar
The Ft Rucker radar (KEOX), 37 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 5:45 PM CDT | FLASH FLOOD | Abbeville, AL | A few reports of road flooding in Abbeville. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 543 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
976
WGUS52 KTAE 252149
FFWTAE
ALC067-260100-
/O.NEW.KTAE.FF.W.0097.240925T2149Z-240926T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
549 PM EDT Wed Sep 25 2024
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Central Henry County in southeastern Alabama...
* Until 800 PM CDT.
* At 449 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Abbeville, Fort Gaines, Newville, Haleburg, Willis Crossroads,
Abbeville Municipal A/P, Hardwickburg, Graball, Murphy Station,
Shorterville, Screamer, Barnes, Lawrenceville, Dancey, Miller,
Capps, Hayes, Balkum, Scottsboro Crossroads and Walter F. George
Lock And Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3171 8521 3174 8521 3177 8515 3177 8514
3177 8513 3176 8513 3173 8512 3172 8513
3169 8513 3169 8511 3166 8509 3166 8508
3164 8509 3162 8506 3151 8506 3140 8518
3139 8536 3170 8527 3170 8522
FLASH FLOOD...RADAR INDICATED
$$
IG3What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 4:37 PM CDT, 12 minutes earlier.
Area forecast discussion, Sep 25, 4:37 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
537 PM EDT Wed Sep 25 2024
...HELENE TO MAKE LANDFALL ALONG THE BIG BEND COAST AS A MAJOR HURRICANE
LATE THURSDAY...
...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...
.NEAR TERM...
(Through Thursday night)
Issued at 332 PM EDT Wed Sep 25 2024
A cold front, slowly moving across the region today, will induce
some showers and storms across the region through this evening.
The upper-level trough associated with this cold front will help
slingshot a tropical cyclone north across the region tomorrow.
All eyes then turn to Hurricane Helene. Helene is currently just
offshore, to the northeast of the Yucatan Peninsula and has been
improving its structure over the last few hours with a ragged eye
trying to take shape. Helene is expected to continue intensifying
while also expanding the size of its wind field. It is likely
that Helene will make landfall along the Florida Big Bend coast
tomorrow as a powerful Major Hurricane. Just before landfall,
Helene's 34-knot (tropical storm force) wind field is expected to
extend 200-250 miles to the north and east from the center, and
around 110 miles to the south and west of the center. This large
wind field will allow for hours of continuous strong onshore wind
to contribute to high storm surge. This is a reminder that threats
associated with Hurricanes/Tropical systems extend far beyond the
center, and well outside the forecast cone.
Storm Surge: The most dangerous hazard associated with
Hurricanes. There is increasing confidence of Catastrophic and/or
potentially Unsurvivable storm surge for Apalachee Bay. Storm
surge may begin to arrive as early as late Wednesday night ahead
of the strongest winds, building through landfall. Current storm
surge values across the Bay are: Carrabelle to Suwannee River, 15
to 20 feet. Apalachicola to Carrabelle, 10 to 15 feet. Indian
Pass to Apalachicola, 6 to 10 feet. Mexico Beach to Indian Pass,
3 to 5 feet. Rest of Bay county, 1 to 3 feet.
REMINDER: storm surge DOES NOT include wave action, when
including waves on top of storm surge inundation, these values
could be higher, potentially allowing for greater inland
penetration. The threat to life is significant.
Winds: While exact impacts will be heavily dependent on the
eventual track, expect Catastrophic wind damage near the eventual
landfall point and inland along the track. Widespread and
prolonged power outages, damage to critical infrastructure,
Catastrophic damage to trees and powerlines, widespread
inaccessibility due to blocked roads, and damage to well-built
structures will all be possible, particularly close to and east of
the track. Power outages will likely last days, if not weeks,
near where it makes landfall. Due to the quick forward speed of
Helene, significant wind damage may extend well into Georgia.
Flooding Rain: Widespread heavy rainfall is forecast with this
system and will likely lead to both flash flooding and riverine
flooding. Heavy rainfall is possible ahead of Helene today, perhaps
enhancing the overall flooding threat on Thursday as Helene moves
through the area. Even though the hurricane is forecast to be moving
quickly, very high rainfall rates and already saturated soils in some
places will still combine for a serious flood risk across the region.
Be prepared for flash flooding and quickly rising rivers and streams.
A Flood Watch is in effect for the entire area. The WPC currently
has most of the region within a Moderate Risk of Excessive
Rainfall (level 3 of 4) and a High Risk of Excessive Rainfall
(level 4 of 4) near where Helene eventually makes landfall.
Tornadoes: While not the highest threat with this system, several
tornadoes will be possible, generally along the east of the
eventual track.
PLEASE heed all local evacuation orders by your local officials,
Helene has the potential to become a generational storm and the
threat it poses is significant to life and property. Every attempt
should be made to finish all preparations by sunset tonight as
tropical storm force winds begin to impact the region tomorrow
morning.
&&
.SHORT AND LONG TERM...
(Friday through Tuesday)
Issued at 332 PM EDT Wed Sep 25 2024
Helene will be pulling away quickly through central and northern
Georgia Friday morning. A shower or two may linger Friday morning,
but most of the region should be on the drier side of Helene as it
pulls away. Speaking of drier air, it will advect in on the backside
of Helene and lead to drier conditions to end the work week and
Saturday. The H5 low responsible for pulling Helene up through our
area will finally be on the move Saturday night into Sunday and may
help spark an isolated shower, maybe a thunderstorm, to close out
the weekend. Isolated shower and thunderstorm chances remain
possible early next week as the H5 low moseys through and drags a
weak cold front through the area.
Temperatures will generally be in the upper 80s for highs and the
upper 60s to lower 70s for lows each day.
&&
.AVIATION...
(18Z TAFS)
Issued at 332 PM EDT Wed Sep 25 2024
As a cold front slowly moves across the region today, scattered
showers and thunderstorms will be possible through this evening.
As Hurricane Helene approaches tomorrow conditions will rapidly
deteriorate late tomorrow morning/early afternoon as the first
outer rainbands begin moving across the region. Conditions will
generally bounce around MVFR to IFR, with LIFR possible in any
rainbands.
&&
.MARINE...
Issued at 332 PM EDT Wed Sep 25 2024
At 11 am EDT Tuesday, the center of Hurricane Helene was located off
the northeastern coast of the Yucatan Peninsula. Helene will move
northward across the eastern Gulf on Wednesday and Thursday, rapidly
strengthening to a major hurricane before making landfall along the
Big Bend Coast late Thursday. Helene will quickly move inland on
Friday, so conditions will improve over the waters. Gentle to
moderate southwest breezes will prevail this weekend, as a large
area of low pressure spins over the Lower Mississippi Valley.
&&
.FIRE WEATHER...
Issued at 332 PM EDT Wed Sep 25 2024
Helene is expected to make landfall as a major hurricane along
the Big Bend coast late Thursday. Heavy, flooding rain will begin
as soon as tonight, well in advance of the center of Helene.
Tree damage will be most widespread in the right eyewall of the
hurricane. The fast forward speed of the hurricane will spread
damaging winds further inland than your typical hurricane, posing
the risk of tree damage well north into our Georgia districts on
Thursday night. Preparations for Helene should be completed
today. Weather conditions will improve going into the weekend.
&&
.HYDROLOGY...
Issued at 332 PM EDT Wed Sep 25 2024
Primary focus continues to be on the approach of Hurricane Helene to
the region. The system has the potential to bring significant rain
to the region, even accounting for its fast forward motion as it
nears the Florida Big Bend. Model guidance has been in good
agreement that a precursor event of heavy rainfall will overspread
the Florida Big Bend and Panhandle this afternoon and tonight with
the bulk of the rainfall arriving later on Thursday. A slight risk
for flash flooding (level 2 out of 4) through tonight exists in the
western Florida Big Bend with a marginal risk (level 1 of 4) in all
other areas of the CWA.
There is now a High Risk (level 4 out of 4) for flash flooding
across much of the Florida Big Bend, eastern Florida Panhandle, and
the southwestern portion of Georgia for Thursday into Thursday night
due to the passage of Hurricane Helene. The rest of the forecast
area is included in a Moderate risk for flash flooding (level 3 out
of 4) for Thursday. Rainfall amounts across most of the region
totaling 5 to 10 inches of rain with isolated maximum totals
approaching 10 to 15 inches are forecast through early Friday. These
amounts will lead to considerable urban flash flooding along with
the potential for moderate flooding, especially on the Ochlockonee
River Basin. Depending on where the heaviest rains are distributed
inland, it is entirely possible that other river basins could
experience moderate riverine flooding in the days ahead.
For storm surge information, please refer to the latest information
from the National Hurricane Center. This is an extremely dangerous
storm surge threat in the Apalachee Bay. Storm Surge around
Apalachee Bay will not just merely be a coastal event in this
system, but will spread many miles inland. If ordered to evacuate,
heed the advice of local emergency managers -it could save your
life!
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 72 79 70 84 / 90 100 90 10
Panama City 72 78 72 83 / 90 100 60 10
Dothan 71 76 66 80 / 80 100 80 10
Albany 71 78 69 81 / 90 100 100 10
Valdosta 73 81 73 85 / 90 100 90 10
Cross City 74 84 75 87 / 90 100 80 20
Apalachicola 74 80 74 83 / 100 100 70 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday morning for FLZ007>019-026>029-034-
108-112-114-115-118-127-128-134.
Tropical Storm Warning for FLZ007>010-012-108-112.
Hurricane Warning for FLZ011-013>019-026>029-034-114-115-118-127-
128-134.
Storm Surge Warning for FLZ027-115-118-127-128-134.
High Rip Current Risk through Saturday evening for FLZ108-112-
114-115.
Storm Surge Watch for FLZ114.
GA...Flood Watch through Friday morning for GAZ120>131-142>148-
155>161.
Hurricane Warning for GAZ120>131-142>148-155>161.
AL...Flood Watch through Friday morning for ALZ065>069.
Tropical Storm Warning for ALZ065>069.
GM...Tropical Storm Warning for GMZ750-770.
Hurricane Warning for GMZ730-752-755-765-772-775.
&&
NEAR TERM...Oliver
SHORT TERM...Oliver
LONG TERM....Reese
AVIATION...Oliver
MARINE...Reese
FIRE WEATHER...Oliver
HYDROLOGY...ReeseIn the hours before
Special weather statement, Sep 25, 3:31 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
431 PM EDT Wed Sep 25 2024
FLZ028-029-034-128-134-252115-
Coastal Dixie FL-Inland Taylor FL-Inland Dixie FL-Coastal Taylor FL-
Lafayette FL-
431 PM EDT Wed Sep 25 2024
...STRONG THUNDERSTORMS WILL IMPACT LAFAYETTE...NORTHWESTERN DIXIE
AND EASTERN TAYLOR COUNTIES THROUGH 515 PM EDT...
At 431 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Watertown to 6 miles east of Mayo to
Steinhatchee. Movement was northwest at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mayo, Steinhatchee, Pinland, Tennille, Jug Island, Clara, Buckville,
Dekle Beach, Jonesboro, Jack Lee Island, Grady, Hatch Bend, Salem,
San Pedro Junction, Cedar Island, Fish Creek, Cooks Hammock, Howell
Place, Chancey, and Smith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2984 8289 2958 8336 2983 8366 3025 8338
3026 8333 3026 8326 3025 8324 3018 8325
3017 8323 3010 8321 3010 8312 3009 8311
3008 8307 3001 8300 2999 8296 2996 8295
2996 8293 2989 8292 2990 8290 2988 8288
TIME...MOT...LOC 2031Z 124DEG 20KT 3019 8262 3004 8307 2967 8337
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
IG3Special weather statement, Sep 25, 3:48 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tallahassee FL
348 PM CDT Wed Sep 25 2024
ALZ068-FLZ007-009-252130-
Geneva AL-Holmes FL-North Walton FL-
348 PM CDT Wed Sep 25 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GENEVA...NORTH
CENTRAL WALTON AND WESTERN HOLMES COUNTIES THROUGH 430 PM CDT...
At 348 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Geneva, moving northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Geneva, Union, Ponce De Leon, Black, Cerrogordo, Lytle, Darlington,
Marl, Gritney, Arrant Settlement, Geneva Municipal A/P, Glendale,
Center Ridge, Smith Crossroads, Hickory Hill, Izagora, New Hope,
Piney Grove, Somerset, and Miller Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3072 8593 3080 8616 3111 8601 3112 8580
3099 8568
TIME...MOT...LOC 2048Z 217DEG 7KT 3093 8595
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
IG3Special weather statement, Sep 25, 4:17 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
517 PM EDT Wed Sep 25 2024
FLZ019-028-029-128-GAZ159-160-252200-
Inland Taylor FL-Madison FL-Coastal Taylor FL-Lafayette FL-Brooks GA-
Lowndes GA-
517 PM EDT Wed Sep 25 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN LAFAYETTE...TAYLOR...
MADISON...SOUTHERN LOWNDES AND SOUTHEASTERN BROOKS COUNTIES THROUGH
600 PM EDT...
At 517 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Belmont to near Crossroads to near Dowling
Park to 7 miles east of Perry to 13 miles north of Steinhatchee.
Movement was northwest at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mayo, Madison, Lake Park, Perry, Valdosta, Dasher, Greenville, Lee,
Pinland, Ebb, Hamburg, Buckville, Pinetta, Eridu, Nankin,
Clyattville, Foley, Salem, Hanson, and Perry-Foley Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3083 8310 3079 8313 3063 8314 3063 8329
3059 8326 3042 8322 3039 8317 3025 8325
3011 8323 3010 8318 3010 8312 3008 8307
2995 8315 2972 8343 3002 8386 3038 8377
3043 8372 3047 8373 3079 8335 3086 8302
TIME...MOT...LOC 2117Z 140DEG 28KT 3050 8281 3048 8309 3033 8323 3007
8346 2986 8343
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
IG3Special weather statement, Sep 25, 4:22 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
422 PM CDT Wed Sep 25 2024
ALZ065-068-252200-
Coffee AL-Geneva AL-
422 PM CDT Wed Sep 25 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN COFFEE AND
NORTHWESTERN GENEVA COUNTIES THROUGH 500 PM CDT...
At 422 PM CDT, Doppler radar was tracking a strong thunderstorm over
Opp, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Elba, Enterprise, Samson, New Brockton, Kinston, Coffee Springs,
Chancellor, Mixons Crossroads, Perry Store, Curtis, Carl Folsom A/p,
Lucile, Ino, Turner Crossroads, Central City, Camp Humming Hills,
Clintonville, Goodman, Basin, and Enterprise Municipal A/P.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3146 8619 3152 8590 3112 8586 3110 8619
TIME...MOT...LOC 2122Z 261DEG 14KT 3128 8624
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
IG3Special weather statement, Sep 25, 4:26 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
526 PM EDT Wed Sep 25 2024
ALZ067-GAZ120>122-142-252215-
Henry AL-Quitman GA-Randolph GA-Clay GA-Early GA-
526 PM EDT Wed Sep 25 2024
...STRONG THUNDERSTORMS WILL IMPACT HENRY...CLAY...WESTERN
RANDOLPH...NORTHWESTERN EARLY AND QUITMAN COUNTIES THROUGH 615 PM
EDT/515 PM CDT/...
At 526 PM EDT/426 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Eufaula to Headland.
Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Abbeville, Fort Gaines, Headland, Georgetown, Cuthbert, Newville,
Bellville, Haleburg, Bluffton, Shorterville, Wire Bridge, Hayes,
Watson Crossroads, Scottsboro Crossroads, Ricks Place, Pecan, Thomas
Mill Creek, Hatcher, Morris, and Bethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3197 8495 3195 8496 3192 8491 3193 8480
3192 8479 3162 8480 3160 8483 3156 8481
3151 8482 3132 8538 3170 8527 3170 8522
3174 8520 3177 8516 3177 8512 3178 8514
3189 8513 3190 8511 3194 8508 3199 8507
TIME...MOT...LOC 2126Z 224DEG 20KT 3183 8517 3136 8533
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
IG3Special weather statement, Sep 25, 4:36 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
536 PM EDT Wed Sep 25 2024
FLZ018-GAZ158-252215-
Inland Jefferson FL-Thomas GA-
536 PM EDT Wed Sep 25 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL JEFFERSON AND
THOMAS COUNTIES THROUGH 615 PM EDT...
At 536 PM EDT, Doppler radar was tracking a strong thunderstorm near
Boston, or 10 miles southeast of Thomasville, moving north at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Thomasville, Boston, Ochlocknee, Pavo, Coolidge, Barwick, Alma,
Dills, Thomasville Municipal A/P, Dillon, Enon, Everett,
Merrillville, Chastain, Quality, Fincher, Patten, Eason, Dawesville,
and Jarrott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3062 8370 3060 8400 3067 8401 3068 8406
3074 8408 3085 8408 3087 8407 3092 8408
3097 8412 3107 8412 3108 8401 3104 8400
3104 8380 3103 8379 3103 8378 3104 8378
3104 8374 3066 8374 3065 8370
TIME...MOT...LOC 2136Z 162DEG 30KT 3072 8387
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
IG3The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 1:27 PM CDT | Special Weather Statement | TAE | Coffee, Dale, Geneva | 48 min |
| Sep 25, 2:15 PM CDT | Special Weather Statement | TAE | Dale | 45 min |
| Sep 25, 2:35 PM CDT | Flash Flood Warning | TAE | Dale | 3 hr |
| Sep 25, 3:22 PM CDT | Special Weather Statement | TAE | Dale, Henry | 38 min |
| Sep 25, 3:48 PM CDT | Special Weather Statement | TAE | Geneva | 42 min |
| Sep 25, 4:22 PM CDT | Special Weather Statement | TAE | Coffee | 38 min |
| Sep 25, 4:26 PM CDT | Special Weather Statement | TAE | Henry | 49 min |
Nearby
Flash Flood Warnings in Alabama, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.